Advances in Difference Equations
Volume 2005 (2005), Issue 1, Pages 15-29
Eigenstructure of nonselfadjoint complex discrete vector Sturm-Liouville problems
Instituto de Matemática Multidisciplinar, Universidad Politécnica de Valencia, Valencia 46071, Spain
Received 15 March 2004; Revised 5 June 2004
Copyright © 2005 Rafael J. Villanueva and Lucas Jódar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present a study of complex discrete vector Sturm-Liouville problems, where coefficients of the difference equation are complex numbers and the strongly coupled boundary conditions are nonselfadjoint. Moreover, eigenstructure, orthogonality, and eigenfunctions expansion are studied. Finally, an example is given.